Birth-Control Warning! Dangers of Yaz & Yasmin

If I can warn people with my own personal story and stop them from taking this, I might just save a life it seems. This is my personal experience with YAZ about 2 years ago!!! BE WARNED!

I have taken Yaz 2 years ago for 3 months! Within 1 week of starting it, the side effects had set in.. full force!!

I suddenly had depression, I did not want to get out of bed in the morning, and was so unhappy!! (which was the first warning light, since it was a very happy time in my life with no negative issues etc to justify the unhappy and depressed feelings).

Weight gain (which turned out to be water retention (7kg in 2 months, while I was exercising and living healthy…(could not understand what was going on) and just felt terrible!

I woke up one day and decided that this is the only thing that can cause such dramatic changes in me as I had so many side-effects!

Within 3 days of stopping it I started to feel better and the depression took about 3 weeks to stop completely!

The weight (water retention) that also seemed to disappear within a few weeks of stopping it!!! It was the most terrible time in my life!

Changing me from a happy person to a prone to headache, depressed,fat person!

I suffered the side effects from this drug first hand!!!! Most terrible thing I have experienced ever!

Here is an article with more in-depth facts and discussion about effects of Yaz and Yasmin done by Marie-Claire.

http://au.lifestyle.yahoo.com/marie-claire/features/world/article/-/16839237/yasmin-pill-side-effects-the-dangers-of-yaz/

As well as an Info-graphic to put it all in perspective!

yaz-yasmin-lawyer-venous-thrombosis-side-effects-infographic

Copyright © 2021 · Theme by 17th Avenue

Copyright © 2021 · Amelia on Genesis Framework · WordPress · Log in